U- S Jordan Homomorphisim of Inverse Semirings

  • Rawnaq KH. Ibraheem Department of Math, College of Science, University of Baghdad, Baghdad, Iraq
  • Abdulrahman H. Majeed Department of Math, College of Science, University of Baghdad, Baghdad, Iraq
Keywords: Inverse semiring, Jordan homomorphism, prime ring

Abstract

     Let S be an inverse semiring, and U be an ideal of S. In this paper, we introduce   the concept of U-S Jordan homomorphism of inverse semirings, and extend the result  of  Herstein on Jordan homomorphisms in inverse semirings.

Published
2019-08-26
How to Cite
IbraheemR. K., & MajeedA. H. (2019). U- S Jordan Homomorphisim of Inverse Semirings. Iraqi Journal of Science, 60(8), 1783-1790. Retrieved from http://scbaghdad.edu.iq/eijs/index.php/eijs/article/view/983
Section
Mathematics